# SDR Y292004F00000

- Difficulty date: June 10, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N88MX
- Make and model: Amd FALCON2000
- Aircraft serial: 183
- Engine: Cfe CFE73811B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part serial: 3381
- Condition: Activated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GOING PROBLEMS WITH OUR ELT COMING ON IN FLIGHT FOR NO APPARENT REASON.  THE PILOTS ARE USUALLY ABLE TO RESET FROM COCKPIT.  REPLACED THE ELT UNIT 3 TIMES.  TROUBLESHOT AND INSPECTED REST OF SYSTEM WITH NO FAULTS FOUND.  WOULD LIKE TO KNOW IF THIS IS A PROBLEM ON OTHER MAKES AND MODELS.
